# SDR SWIA202163535

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE SEAT RAIL BETWEEN APPROXIMATELY FS713 AND FS761 HAS CORROSION.     (C-CHECK RO 1/7/2022)    REMOVED CORROSION ON RH SIDE RAIL . PER CRJ 700 SRM 51-21-06-001-001-A01, FOUND TO BE OUT OF LIMITS PER CRJ 700 SRM 53-41-51-101-001-A01, FABRICATED NEW NEW SECTION OF SIDE RAIL REFENCE  ON JOB 71029874  OP 97 CAMP 23698417 , INSTALLED NEW SIDE RH SIDE RAIL SECTION PER CRJ 700 AMM 53-00-49-400-801-A03
